Noises or buzzing in the ears is found among people who take Paxil, especially for people who are female, 40-49 old , have been taking the drug for 2 - 5 years, also take medication Xanax, and have Depression . We study 65,822 people who have side effects while taking Paxil from FDA and social media. Among them, 770 have Noises or buzzing in the ears. Find out below who they are, when they have Noises or buzzing in the ears and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Paxil has active ingredients of paroxetine hydrochloride. It is often used in depression. (latest outcomes from Paxil 72,492 users)
Noises or buzzing in the ears has been reported by people with feeling abnormal, itching, insomnia, hypersensitivity, fatigue (latest reports from 20,968 Noises or buzzing in the ears patients).
On Aug, 22, 2016
65,822 people reported to have side effects when taking Paxil.
Among them, 770 people (1.17%) have Noises Or Buzzing In The Ears
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Following a 6 week treatment of Invanz in hospital, I suffered progressively loud tinnitus. The problem began as simply "noticeable" but became debilitating about a year following treatment and seems to be getting progressively worse with time. My life has been destroyed by this constant, ...
No one understands me. I've been labeled as a drug abuser. No one believes that my psychosis started years ago and that it comes out of nowhere with long periods of between episodes. This last time I've experienced constant tinnitus . The psychosis started with a emotional life trauma 40 years ...
hi there, I have been on paxil 30 mg, for about 27 years. in 2013 I started getting right hip pain and then a few weeks later my legs got really stiff and it is hard for me to walk. the doc. is saying that the paxil is not causing it. does any one have a opinion about this.
I already have tinnitus and have been taking Viibyrd for 2 days. It has worked for depression but I have read that it can make tinnitus worse. Please give feedback before I take more and its too late.
I posted some info on my current researches into what might work for some people with Tinnitus - have a look on this site under the group - "Flaxseeds and Tinnitus" - its all there. As I say, there is no cure yet, but some of these options appear to reduce the perception of Tinnitus, but ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.